MathSciNet Relay Station
MathSciNet bibliographic data
MR1664309 (2000m:13028) 13D45
Brodmann, M. P.; Faghani, A. Lashgari A finiteness result for associated primes of local cohomology modules. Proc. Amer. Math. Soc. 128 (2000), no. 10, 2851–2853.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement